Side effects of Progynova: Hey there... - Fertility Network UK

Fertility Network UK

26,817 members38,321 posts

Side effects of Progynova

hifer
hifer

Hey there,

Starting progynova today. Just wondering if anyone suffered any side effects? My body doesn’t like medication very much and I’ve had side effects of most IVF drugs so I’d rather be prepared in advance!

Thanks all

X

10 Replies
oldestnewest

Hi Hider, apart from some headaches I did not have side effects. Just make sure you drink plenty of water. Good luck x

hifer
hifer in reply to KriSho

Thank you x

Same here, I find the drugs absolutely brutal 😔

But on a more positive note, progynova is the only one I’m fine with. I get a bit headachey but nothing major.

Good luck! X

hifer
hifer in reply to Solly-44

Brilliant thanks for letting me know x

I get major headaches around day 3 and 4 but they ease off after. I wake up every morning at about 4.30 am feeling nauseous from about day 7 until a few days after stopping. Have not ever vomited or even felt close to it, so it’s mostly a nuisance. Good luck!

hifer
hifer in reply to Gueritarubia

Oh right, thanks. Sorry to hear that. Headaches seem to be a recurring theme and given that's been a main symptom on lots of other medication I will expect them!

Gueritarubia
Gueritarubia in reply to hifer

Hopefully this will be the last round!

I think I'm maybe one of the lucky ones but I didnt get many side effects. Maybe water retention but that's it. Hopefully you dint suffer headaches like the others.xx

hifer
hifer in reply to Cinderella5

Thank you x

I think water retention

You may also like...